# SDR 07FDEA02531

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS REVEALED IN 04 EACH FASTENER HOLES TOWARDS EDGE OF ACCESS CUTOUT IN LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS = 683.4 AND XORS = 713.6.   [08-06-07]  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-112359, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
